Jump to content
CrazyBoards.org

Recommended Posts

I am currently undiagnosed but my doctor thinks that I may have schizoaffective disorder.  I am taking 60 mg of Geodon and 150mg of wellbutirn.  So far I am experiencing a mild case of akathisia.  I also feel weird bouts of anxiety.  Also, I have a mild case of acid reflux.  I was wondering if I need to worry about these symptoms becoming permanent.  Will they go away if I stop the medication. 

It is especially frustrating because I do zen meditation and have been doing it for years and years.  Even though my akathisia is mild it happens irregularly.  The last time it happened I had to get up and leave a meditation session in the middle which is a big no-no in zen meditation. 

I was wondering what other people's experiences are with Geodon.  Is there anyone out there who has dealt successfully with Geodon?

Link to comment
Share on other sites

I've been on geodon since like April for bipolar disorder because every mood stabilizer gave me bad side effects.  On lower doses I got side effects like always being really tired (I couldn't stay awake in school) and some dizzyness.  Now I take 100mg a day 20 in the morning and 80 at night and I'm doing great.  I love the drug, it works really well for me, you just have to stick with the side effects or try asking for it to be increased I guess.

Link to comment
Share on other sites

I'm schizoaffective.  Geodon was the first AP I tried, and it really didn't work for me, which is too bad, because it didn't sedate me.  I was only on it for 2 weeks, but I guess my pdoc didn't think it was working fast enough.  He then put me on Risperdal and it knocked the delusions right out.

Link to comment
Share on other sites

I had pretty good luck with it as an anti-obsessive.  The big problem with it for me was its really short half-life.  If you miss one dose it can really fuck you up.  This is no good for me as I have major ADD and am about as scatterbrained as it gets. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...